MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.0MM

Medline Industries, LP MEDLINE; TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.0MM
Catalog Number DYNJAETC70
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the tip is too rigid".
 
Additional Manufacturer Narrative
The account reported that they have had patient spasms and patient bleeding because the tip is too rigid.No sample or photo was received for the investigation, and trending was reviewed with 0 additional reported complaints for this issue for the account in the past 6 months.Due to the actual sample not available, medline was not able to confirm that the tip of the endotracheal tube is too rigid; the cause was listed as sample required to determine cause.This complaint has been provided to the component manufacturing facility for further evaluation, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TUBE,ENDOTRACH,HVLP CUFF,MURPHY,7.0MM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50858625
Report Number1417592-2026-48126
Device Sequence Number9954141
Product Code BTR
UDI-Device Identifier20888277689562
UDI-Public20888277689562
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K042683
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAETC70
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown